# SDR CA971216020

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2400 · Electrical Power System
- Part: Bus Tie Breaker
- Part number: 941D3352
- Condition: Failed
- Location: Elect Sys
- Component: 941D3352
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, D

## Discrepancy

(CAN) NR 2 CONSTANT SPEED DRIVE (CSD) FAILURE, APU WOULD NOT TAKE LOAD.  BUS TIE BREAKER (BTB) AND CSD REPLACED.
